# SDR UALA2012111606616

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1480 Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BS 1480 FRAME FAILSAFE BETWEEN S25-27R CORRODED.  FABRICATED & INSTALLED REPAIR ANGLE IAW ECRA 5360-01233.  MAJOR REPAIR
